# SDR C2XA01IA025

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 7,465 hours, 6,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB IN ACCORDANCE WITH EMB145 M/M 33-26-04-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
